# SDR SWAA2012122710893

- Difficulty date: December 19, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 54,942 hours, 44,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 6545321
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 FLAP TRACK REAR SPAR FITTING HAS CORROSION AT O/B HOLE.  REMOVED, LOCATED, AND INSTALLED NEW REPLACEMENT IAW SRM 57-20-90, OHM 20-50-03.
